# SDR RRXA98067

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Failed
- Location: Lt Mlg Dn Lock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR GREEN SAFE LIGHT WOULD NOT COME ON WHEN LANDING GEAR EXTENDED.  REPLACED PLUG ON LEFT DOWN LOCK SWITCH, OP CHECKS GOOD.
